# SDR CA980908033

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Unit
- Part number: 8ES00558800
- Condition: Failed
- Location: Row 3
- Component: S92513063001
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT ATTENDANT NOTICED SMOKE FROM THE OVERHEAD BIN AT LOCATION 3CD.  CREW DEACTIVATED LIGHT CIRCUIT AND AIRCRAFT RETURNED TO BLOCKS.  POWER SUPPLY UNIT FOR READING LIGHT HAD FAILED.
